# SDR 2003UALA00217

- Difficulty date: February 22, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 1114W412014
- Part serial: 0205
- Condition: Delaminated
- Location: Nr 13 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE, SLAT NR 13 DELAMINATED.  BULB SEAL FOAM FILLER SECTION MISSING.  REMOVED, REPAIRED AND REINSTALLED WEDGE AND REPLACED SECTION OF SEAL CORE.
